# SDR FDEA201110034272

- Difficulty date: October 3, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Contaminated
- Location: Rt Elevator
- Component: Elevator
- Component part number: A5527605600000
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT WATER INDICATIONS ON RT ELEVATOR FOUND DURING THERMOGRAPHY INSPECTION.   REPAIRED IAW SRM 55-21-12.
